A 25-year-old male asked:
have sensitive and slightly red skin on my cheeks after using 0.2% betamethasone valerate cream on face to get rid of an excezma like break out ?
1 doctor answer
Dr. Joseph Eastern answered
43 years experience Dermatology
Stop using it.: Betamethasone is a strong steroid cream that should not be used on the face. Short-term it will cause sensitivity such as what you experienced; long-term it can cause "rebounds", where the rash comes back with a vengeance when you stop using it, or even rosacea. Try an otc Hydrocortisone cream to get rid of the rash, and if that doesn't work, see a dermatologist.
Answered on May 8, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!